MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH2000SC-10
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the day was not given only august 2024.01 aug 2024 has been used as a placeholder.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A event regarding a spiros¿, closed male luer w/red cap, 10 units experienced no flow during infusion.It was reported: ¿while making a hazardous chemotherapy drug.Primed the line and attached a spiros.Registered nurse (rn) sent the mixture back for occlusions halfway through the infusion.Spiros was faulty if at a certain angle it would allow flow but if moved it would not created a problem since this admixture was time sensitive and needed to be completely infused within 90 minutes.No patient harm.¿ additional event information obtained from ufmw: the report was completed by pamela harding a risk manager of honorhealth scottsdale shea medical center.The outcome attributed to adverse event was other serious or important medical events.This is a product problem with the event date aug-2024.The event occurred in the hospital.There was patient involvement and no adverse event.Medwatch uf/importer report # (b)(4).
 
Additional Manufacturer Narrative
Medsun medwatch uf/importer report #(b)(4).No ch2000sc-10 product samples, videos or photographs were returned for investigation.The device history report (dhr) was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Additional Manufacturer Narrative
Correction: the medsun medwatch uf/importer report is now in h10 instead of in h11 from the previous submitted report.

Brand Name
SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20626416
Report Number9617594-2024-01567
Device Sequence Number7553448
Product Code FPA
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769(17)281101(10)13835963
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000SC-10
Device Lot Number13835963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer11/08/2024
01/28/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/03/2024
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown